| Catalog Number |
RONYX25012W |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Occlusion (1984)
| Date of Event |
02/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure a resolute onyx drug eluting stent was implanted in the rca.It was reported that the patient suffered a spasm on the same day as the index procedure.It was reported that the vasospasm was not treated but considered significant by investigator.